# SDR AALA201809179042

- Difficulty date: September 7, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING NR 11 SLAT TRACK UPPER BOLT.  REPLACED THE BOLT IAW AMM 27-84-67
